Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects with Norvir Reyataz and Truvada
Oct 27, 2010

I just am swithcing from Trizivir (tcell 450 vl 200) my doc wanted to switch me because he said 200 viral load was failing I tried the Atripla but the side effects dizzyness and vomiting were too much so he put me on this i took last night however i have been vomiting most of the day and my throat feels constricted and my left eye hurts i would almost rather keep on my trizivir with instead of these side effects i also had a heart attack and had some stints put in and am on various heart meds plavix ect. what percentage of people experience these side effects wtih this reginmen and is there another reginamen that has less nausea effects thanks

Response from Dr. Henry

Depending on your resistance /treatment history/profile regimens that are often considered in situations such as yours include Truvada + raltegravir and/or a boosted protease inhibitor (such as ritonavir + darunavir or atazanavir). Nausea is usually minimal with those regimens and further options exist if nausea persists (as well as options to treat the nausea). KH



Previous
Sullen facial and breast loss
Next
new hope of a cure for HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement